Previous issue ·  Next issue ·  Most recent issue · All issues   
Home Overview Authors Editorial Contact Subscribe

Journal of Operator Theory

Volume 53, Issue 2, Spring 2005  pp. 441-442.

Correction to the paper ``Real structure in purely infinite $C^*$-algebras''

Authors Jeffrey L. Boersema (1) and Peter J. Stacey (2)
Author institution: (1) Department of Mathematics, Seattle University, Seattle, WA 98133, USA
(2) Department of Mathematical and Statistical Sciences, La Trobe University, Victoria 3086, Australia

Summary:  In order to correct an error in the paper: P.J. Stacey, Real structure in purely infinite $C^*$-algebras, \textit{J. Operator Theory} \textbf{49}(2003), 77--84, a Kishimoto type result for involutory antiautomorphisms is proved.

Contents    Full-Text PDF